Parameterless discrete Painlevé equations and their Miura relations

Document type :
Journal articles
Complete list of metadatas

http://hal.in2p3.fr/in2p3-02025260
Contributor : Sandrine Guesnon <>
Submitted on : Tuesday, February 19, 2019 - 3:42:03 PM
Last modification on : Thursday, April 4, 2019 - 1:26:45 AM

Identifiers

Citation

B. Grammaticos, A. Ramani. Parameterless discrete Painlevé equations and their Miura relations. Journal of Nonlinear Mathematical Physics, Taylor & Francis, 2016, 23 (1), pp.141-149. ⟨10.1080/14029251.2016.1135647⟩. ⟨in2p3-02025260⟩

Share

Metrics

Record views

35